# SDR DALA2024062106329

- Difficulty date: June 11, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DENT SLAT 2 ON RH WING. CORRECTIVE ACTION: REPLACED SLAT #2 ON RH WING AS PER A320 FAM AMM 27-84-64-000-001 -A AND AS PER A320 FAM AMM 27-84-64-400-002-A. (0388862)
